# SDR REXA2019123011816

- Difficulty date: December 1, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH6703387
- Condition: Corroded
- Location: Bs 847-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS ON THE SEAT TRACK LBL9,  BS 847+51 - 977.  THE SEAT TRACK WAS REPLACED IAW AMM 53-00-49-400-801-A07.
